# SDR AU510001915

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Misrigged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONTROL CABLES FOR FLAPS ( F1 AND F2) WERE FOUND TO BE 43LB LOW IN TENSION. THE LT AILERON WING CABLE WAS 30LB LOW. THE LT AND RT AILERON UPFLOAT CABLES WERE 45LB LOW.  (CASA NR 510001915)
